Alert archive / Texas / Tornado Warnings in 2013

Tornado Warning 1, NWS Fort Worth, TX

February 10, 2013Freestone County, Leon County, Limestone County, Texas

NWS Fort Worth, TX issued this tornado warning at Feb 10, 2013, 5:41 AM CST for Freestone County, Leon County, Limestone County, Texas. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 10, 2013, 5:41 AM CST (11:41 UTC)
Expired
Feb 10, 2013, 6:30 AM CST
In force
49 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Freestone County, TX, Leon County, TX, Limestone County, TX

The radar

The Ft Hood radar (KGRK), 168 km from the middle of the area, began a volume at 11:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 9, 11:37 PM CSTSevere Thunderstorm WatchSPC6 hr
Feb 10, 1:33 AM CSTTornado WatchSPC6 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 11.7 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2013-02-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2013-02-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 728 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
459 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
728 m²/s²
0-3 km storm-relative helicity
777 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

575 
WFUS54 KFWD 101141
TORFWD
TXC161-289-293-101230-
/O.NEW.KFWD.TO.W.0001.130210T1141Z-130210T1230Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
541 AM CST SUN FEB 10 2013

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN FREESTONE COUNTY IN NORTH CENTRAL TEXAS...
  SOUTHEASTERN LIMESTONE COUNTY IN NORTH CENTRAL TEXAS...
  NORTHERN LEON COUNTY IN NORTHEAST TEXAS...

* UNTIL 630 AM CST

* AT 541 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 10 MILES WEST OF
  JEWETT...MOVING NORTHEAST AT 50 MPH.

* THE TORNADO WILL BE NEAR...
  JEWETT AROUND 550 AM CST...
  BUFFALO AROUND 600 AM CST...
  OAKWOOD AROUND 620 AM CST...

THIS WILL IMPACT I-45 BETWEEN MILE MARKERS 183 AND 197.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO AN INTERIOR BATHROOM...CLOSET...OR HALLWAY ON THE LOWEST
FLOOR OF YOUR BUILDING. COVER YOURSELF WITH BLANKETS...PILLOWS...OR A
MATTRESS FOR PROTECTION.

IN ADDITION TO TORNADOES...LARGE HAIL AND DAMAGING WINDS ARE LIKELY
WITH THIS STORM.

&&

LAT...LON 3156 9572 3155 9576 3148 9572 3125 9633
      3135 9631 3133 9638 3141 9642 3170 9583
      3167 9580 3169 9579 3169 9578 3160 9577
      3162 9575 3165 9575 3162 9571
TIME...MOT...LOC 1141Z 243DEG 42KT 3137 9628

$$
4 follow-up statements
329 
WWUS54 KFWD 101159
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
559 AM CST SUN FEB 10 2013

TXC293-101209-
/O.CAN.KFWD.TO.W.0001.000000T0000Z-130210T1230Z/
LIMESTONE TX-
559 AM CST SUN FEB 10 2013

...THE TORNADO WARNING FOR SOUTHEASTERN LIMESTONE COUNTY IS
CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CST SUNDAY MORNING FOR
EASTERN TEXAS.

LAT...LON 3156 9572 3155 9576 3148 9572 3134 9610
      3143 9625 3150 9624 3170 9583 3167 9580
      3169 9578 3163 9579 3160 9577 3162 9575
      3165 9575 3162 9571
TIME...MOT...LOC 1159Z 243DEG 42KT 3146 9606

$$

TXC161-289-101230-
/O.CON.KFWD.TO.W.0001.000000T0000Z-130210T1230Z/
FREESTONE TX-LEON TX-
559 AM CST SUN FEB 10 2013

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 AM CST FOR NORTHERN
LEON AND SOUTHEASTERN FREESTONE COUNTIES...

AT 559 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS TORNADO WAS
LOCATED NEAR BUFFALO...MOVING NORTHEAST AT 50 MPH.

THE TORNADO WILL BE NEAR...
  OAKWOOD AROUND 615 AM CST...

THIS WILL IMPACT I-45 BETWEEN MILE MARKERS 183 AND 197.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO TORNADOES...LARGE HAIL AND DAMAGING WINDS ARE LIKELY
WITH THIS STORM.

TAKE SHELTER NOW! DO NOT WAIT FOR VISUAL CONFIRMATION AS NIGHTTIME
TORNADOES ARE ESPECIALLY DANGEROUS. MOVE UNDERGROUND OR TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CST SUNDAY MORNING FOR
EASTERN TEXAS.

&&

LAT...LON 3156 9572 3155 9576 3148 9572 3134 9610
      3143 9625 3150 9624 3170 9583 3167 9580
      3169 9578 3163 9579 3160 9577 3162 9575
      3165 9575 3162 9571
TIME...MOT...LOC 1159Z 243DEG 42KT 3146 9606

$$
113 
WWUS54 KFWD 101210
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
610 AM CST SUN FEB 10 2013

TXC161-101221-
/O.CAN.KFWD.TO.W.0001.000000T0000Z-130210T1230Z/
FREESTONE TX-
610 AM CST SUN FEB 10 2013

...THE TORNADO WARNING FOR SOUTHEASTERN FREESTONE COUNTY IS
CANCELLED...

THIS WILL IMPACT I-45 BETWEEN MILE MARKERS 192 AND 197.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CST SUNDAY MORNING FOR
EASTERN TEXAS.

LAT...LON 3158 9573 3156 9572 3155 9576 3148 9572
      3134 9610 3146 9608 3148 9611 3162 9579
      3160 9577 3162 9575 3165 9575 3162 9571
TIME...MOT...LOC 1211Z 255DEG 39KT 3145 9594

$$

TXC289-101230-
/O.CON.KFWD.TO.W.0001.000000T0000Z-130210T1230Z/
LEON TX-
610 AM CST SUN FEB 10 2013

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 AM CST FOR
NORTHEASTERN LEON COUNTY...

AT 611 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS TORNADO WAS
LOCATED 6 MILES EAST OF BUFFALO...MOVING EAST AT 45 MPH.

THE TORNADO WILL BE NEAR...
  OAKWOOD AROUND 620 AM CST...

THIS WILL IMPACT I-45 BETWEEN MILE MARKERS 183 AND 191.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CST SUNDAY MORNING FOR
EASTERN TEXAS.

&&

LAT...LON 3158 9573 3156 9572 3155 9576 3148 9572
      3134 9610 3146 9608 3148 9611 3162 9579
      3160 9577 3162 9575 3165 9575 3162 9571
TIME...MOT...LOC 1211Z 255DEG 39KT 3145 9594

$$
136 
WWUS54 KFWD 101218
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
618 AM CST SUN FEB 10 2013

TXC289-101230-
/O.CON.KFWD.TO.W.0001.000000T0000Z-130210T1230Z/
LEON TX-
618 AM CST SUN FEB 10 2013

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 AM CST FOR
NORTHEASTERN LEON COUNTY...

AT 618 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS TORNADO WAS
LOCATED 9 MILES SOUTH OF OAKWOOD...MOVING EAST AT 45 MPH.

THE TORNADO WILL BE NEAR...
  RURAL NORTHEASTERN LEON COUNTY AT 630 AM CST

THIS WILL IMPACT I-45 BETWEEN MILE MARKERS 183 AND 190.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO TORNADOES...LARGE HAIL AND DAMAGING WINDS ARE LIKELY
WITH THIS STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CST SUNDAY MORNING FOR
EASTERN TEXAS.

&&

LAT...LON 3158 9573 3157 9572 3155 9576 3148 9572
      3140 9593 3150 9597 3156 9592 3162 9580
      3160 9577 3161 9576 3165 9575 3162 9571
TIME...MOT...LOC 1218Z 255DEG 39KT 3147 9585

$$
595 
WWUS54 KFWD 101227
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
627 AM CST SUN FEB 10 2013

TXC289-101237-
/O.EXP.KFWD.TO.W.0001.000000T0000Z-130210T1230Z/
LEON TX-
627 AM CST SUN FEB 10 2013

...THE TORNADO WARNING FOR NORTHEASTERN LEON COUNTY EXPIRES AT 630 AM
CST...

THIS WILL IMPACT I-45 BETWEEN MILE MARKERS 183 AND 190.

AT 627 AM CST THE SEVERE THUNDERSTORM THAT PROMPTED THE TORNADO
WARNING WEAKENED AND WAS NO LONGER CAPABLE OF PRODUCING A TORNADO.
THE TORNADO WARNING HAS EXPIRED.

RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE
STILL POSSIBLE FROM THE THUNDERSTORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CST SUNDAY MORNING FOR
EASTERN TEXAS.

LAT...LON 3158 9573 3157 9572 3155 9576 3148 9572
      3140 9593 3150 9597 3156 9592 3162 9580
      3160 9577 3161 9576 3165 9575 3162 9571
TIME...MOT...LOC 1227Z 255DEG 39KT 3149 9574

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Feb 10, 5:35 AM CST, 6 minutes earlier.

Area forecast discussion, Feb 10, 5:35 AM CST, 6 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
535 AM CST SUN FEB 10 2013

.AVIATION...
/12Z TAFS/

THUNDER WILL IMPACT WACO WITHIN THE FIRST HOUR OF THE 12Z TAF...
BUT CONVECTION HAS ALREADY PUSHED EAST OF METROPLEX TERMINALS.
STORMS WILL STILL DISRUPT EARLY MORNING ARRIVALS/DEPARTURES...
PARTICULARLY THOSE THROUGH THE CEDAR CREEK CORNERPOST.

A PACIFIC FRONT WILL SWEEP THROUGH BY MID-MORNING...RESULTING IN
GUSTY WEST WINDS THE REMAINDER OF THE DAY. THE DIRECTION WILL BE
PRIMARILY DUE WEST (270 DEGREES)...ALTHOUGH EXPECT MORE OF A
NORTHERLY COMPONENT AT WACO. SPEEDS WILL NOT BE STRONG ENOUGH FOR
SIGNIFICANT CROSSWIND ISSUES.

WINDS WILL BE LIGHT AND VARIABLE OVERNIGHT...LIKELY MORE NORTHERLY
THAN ANY OTHER DIRECTION. THE CONTINENTAL FRONT ASSOCIATED WITH
OUR PRECIPITATION-PRODUCING STORM SYSTEM WILL INVADE BEFORE THE
MORNING PUSH MONDAY...ASSURING NORTH FLOW.

25

&&

.PREV DISCUSSION... /ISSUED 248 AM CST SUN FEB 10 2013/
LINE OF THUNDERSTORMS CONTINUES TO PROGRESS THROUGH THE CWA EARLY
THIS MORNING WITH A THREAT OF SEVERE WIND/HAIL ALONG IT. MOST OF
THE CONVECTION REMAINS SLIGHTLY ELEVATED...BUT ACROSS THE FAR
SOUTHEAST ZONES THERE IS A THREAT FOR SOME SURFACE BASED
CONVECTION AND A LOW TORNADO THREAT WHERE A TORNADO WATCH HAS BEEN
ISSUED. BECAUSE THE UPPER LEVEL LOW IS BEGINNING TO CURVE OFF TO
THE NORTH...THE SOUTHERN PART OF THE LINE OF STORMS IS LOSING ITS
FORWARD MOMENTUM AND WILL TAKE A FEW HOURS LONGER TO CLEAR THE
SOUTHEASTERN CWA. WILL CONTINUE CHANCE TO LIKELY POPS THIS MORNING
SOUTHEAST OF A PARIS TO TERRELL TO KILLEEN LINE. ALL PRECIP SHOULD
BE OUT OF THE CWA BY MIDDAY...BUT SOME MID-HIGH CLOUDS WILL
CONTINUE TO STREAM ACROSS THE REGION DURING THE AFTERNOON. THERE
SHOULD BE ENOUGH SUNSHINE TO ALLOW HIGH TEMPS TO REBOUND TO NEAR
70 DEGREES WITH WESTERLY WINDS AT 5 TO 15 MPH.

A SHORTWAVE WILL TRACK ACROSS CENTRAL AND SOUTHEAST TEXAS MONDAY.
AHEAD OF THE SHORTWAVE MID LEVEL CLOUDS WILL INCREASE OVER THE
SOUTHEAST HALF OF THE CWA TONIGHT AND SHOULD LIMIT RADIATIONAL
COOLING IN THIS AREA. IN CLEAR AREAS ACROSS THE NORTHWEST LOWS
SHOULD DROP OFF INTO THE MID 30S TO NEAR 40. THE SHORTWAVE SHOULD
BE STRONG ENOUGH TO ALLOW SOME MID LEVEL PRECIPITATION TO DEVELOP
BY MONDAY MORNING. THERE WILL BE A BIT OF DRY AIR FOR THIS
PRECIP TO WORK THROUGH BEFORE IT CAN REACH THE GROUND...AND THE
BRUNT OF THE QPF IS EXPECTED JUST TO OUR SOUTHEAST. HOWEVER WILL
CARRY A SLIGHT CHANCE OF SHOWERS IN THE SOUTHEAST ZONES MONDAY.

ANOTHER STRONG UPPER LEVEL LOW WILL MOVE INTO NORTHERN NEW MEXICO
MONDAY NIGHT AND RESULT IN STRONG WARM ADVECTION AND ISENTROPIC
LIFT ACROSS NORTH TEXAS AHEAD OF IT. SCATTERED TO NUMEROUS SHOWERS
AND PERHAPS A FEW ELEVATED STORMS ARE EXPECTED TO DEVELOP LATE
MONDAY NIGHT AND CONTINUE INTO MIDDAY TUESDAY. MOST OF THE RAIN
SHOULD COME TO AN END TUESDAY AFTERNOON AS A DRY SLOT MOVES IN
FROM THE WEST. A COLD FRONT WILL MOVE THROUGH THE REGION TUESDAY
AFTERNOON WITH GUSTY NORTH WINDS AND TEMPS DROPPING INTO THE 40S
BEHIND IT. THE UPPER LOW WILL TRACK WEST TO EAST ACROSS OKLAHOMA
TUESDAY EVENING...AND WRAP AROUND PRECIPITATION WILL PRIMARILY
AFFECT OKLAHOMA BUT COULD BRUSH THE NORTHERN COUNTIES. SURFACE
TEMPS CONTINUE TO LOOK A BIT TOO WARM FOR SNOW...AND BY THE TIME
THEY GET COOL ENOUGH...MODEL SOUNDINGS INDICATE A LACK OF MOISTURE
IN THE ICE NUCLEI LAYER. IT IS STILL POSSIBLE THAT A FEW
SNOWFLAKES MAY MIX IN WITH ANY RAIN SHOWERS ALONG THE RED RIVER
TUESDAY EVENING...BUT RIGHT NOW THE RISK LOOKS TOO LOW TO MENTION
CONSIDERING ANY IMPACTS WOULD BE NEGLIGIBLE WITH SURFACE TEMPS
WELL ABOVE 32. ALL PRECIP SHOULD END BY MIDNIGHT AND CLOUDS WILL
CLEAR THE AREA WITH TEMPS DROPPING INTO THE 30S BY WEDNESDAY AM.

GENERALLY CLEAR AND PLEASANT WEATHER WILL PREVAIL WEDNESDAY AND
THURSDAY WITH TEMPS NEAR FEBRUARY NORMALS. ANOTHER FRONT IS
EXPECTED BY THURSDAY NIGHT OR FRIDAY...WITH QUITE A BIT OF MODEL
SPREAD ON THE TIMING. THE ECMWF HAS AN OUTLIER 500MB PATTERN WITH
A BIT MORE TROUGHING TO OUR NORTHWEST FRIDAY AND SUBSEQUENTLY IS
THE ONLY MODEL THAT PRODUCES PRECIP BEHIND THE FRONT. WILL KEEP
THE FORECAST DRY BUT MENTION CLOUDY SKIES FOR FRIDAY. EITHER WAY
TEMPS WILL COOL A BIT BY FRIDAY AND SATURDAY WITH HIGHS IN THE
50S AND LOWS NEAR FREEZING.

TR.92

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  70  43  62  45  52 /  10   5  10  50  70
WACO, TX              70  44  63  45  60 /  40  10  20  50  50
PARIS, TX             68  38  61  40  48 /  40   5  10  30  70
DENTON, TX            70  37  62  42  49 /  10   5  10  50  70
MCKINNEY, TX          69  35  61  42  49 /  10   5  10  50  70
DALLAS, TX            70  44  62  46  52 /  10   5  10  50  70
TERRELL, TX           68  41  62  44  53 /  30   5  10  40  70
CORSICANA, TX         70  46  61  46  57 /  50  10  20  40  60
TEMPLE, TX            69  47  63  46  63 /  50  10  20  50  50
MINERAL WELLS, TX     69  37  63  42  50 /  10   5  10  60  50

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

25/92
Hazardous weather outlook, Feb 10, 3:20 AM CST, 2 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
320 AM CST SUN FEB 10 2013

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-111200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
320 AM CST SUN FEB 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.
THUNDERSTORMS ARE LIKELY THIS MORNING...PRIMARILY ALONG AND EAST
OF THE I-35 CORRIDOR. SOME OF THE STORMS ARE EXPECTED TO BE SEVERE
WITH DAMAGING WINDS AND LARGE HAIL. TORNADIC STORMS WILL ALSO BE
POSSIBLE...PARTICULARLY IN AREAS ALONG AND SOUTHEAST OF A LINE
FROM KILLEEN...TO MEXIA...TO PALESTINE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
ISOLATED THUNDERSTORMS ARE EXPECTED LATE MONDAY NIGHT THROUGH
TUESDAY MORNING. SEVERE WEATHER IS NOT ANTICIPATED.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY THIS MORNING...MAINLY ALONG AND EAST
OF THE I-35 CORRIDOR.

25

In the hours before

Special weather statement, Feb 10, 3:52 AM CST, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
352 AM CST SUN FEB 10 2013

TXZ135-146-101045-
HENDERSON TX-NAVARRO TX-
352 AM CST SUN FEB 10 2013

...SIGNIFICANT WEATHER ADVISORY FOR...
  NAVARRO COUNTY
  HENDERSON COUNTY

AT 349 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG WINDS ON THE NORTHERN EDGE OF A COMPLEX OF THUNDERTORMS.  THE
STRONGEST WINDS WERE OCCURRING ACROSS THE SOUTHEAST HALF OF NAVARRO
COUNTY AND ACROSS CENTRAL HENDERSON COUNTY. SOUTH WINDS OF 30 MPH
WITH GUSTS UP TO 55 MPH ARE POSSIBLE THROUGH 5 AM.

LAT...LON 3225 9547 3201 9600 3201 9606 3180 9649
      3180 9652 3191 9679 3195 9681 3236 9590
      3230 9544
TIME...MOT...LOC 0949Z 262DEG 13KT 3223 9570 3183 9659
Local storm report, Feb 10, 3:53 AM CST, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
353 AM CST SUN FEB 10 2013

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 AM     TSTM WND DMG     LUELLA                  33.57N  96.55W
02/10/2013                   GRAYSON            TX   EMERGENCY MNGR

            MAJOR DAMAGE TO HOUSE ON QUAIL RUN ROAD
Special weather statement, Feb 10, 4:22 AM CST, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
422 AM CST SUN FEB 10 2013

TXZ161-101045-
LIMESTONE TX-
422 AM CST SUN FEB 10 2013

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHERN LIMESTONE COUNTY

AT 422 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 15 MILES EAST OF MARLIN...MOVING NORTHEAST AT 40
MPH.

NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CST SUNDAY MORNING FOR
EASTERN TEXAS.

LAT...LON 3137 9670 3142 9673 3161 9637 3142 9624
      3138 9631 3136 9632 3133 9637 3122 9660
TIME...MOT...LOC 1022Z 241DEG 34KT 3132 9662
Special weather statement, Feb 10, 5:00 AM CST, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
500 AM CST SUN FEB 10 2013

TXZ147-148-162-101130-
FREESTONE TX-LEON TX-ANDERSON TX-
500 AM CST SUN FEB 10 2013

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN FREESTONE COUNTY
  ANDERSON COUNTY
  NORTHERN LEON COUNTY

AT 500 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES NORTHWEST
OF PALESTINE TO 16 MILES SOUTHEAST OF FAIRFIELD TO 22 MILES SOUTH OF
TEAGUE...MOVING NORTHEAST AT 50 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE BUFFALO...ELKHART...
FRANKSTON AND PALESTINE.

PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE
STORMS.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CST SUNDAY MORNING FOR
EASTERN TEXAS.

LAT...LON 3160 9527 3154 9563 3149 9574 3145 9571
      3123 9631 3156 9603 3177 9595 3179 9599
      3187 9597 3188 9603 3191 9600 3195 9603
      3195 9606 3200 9605 3209 9542 3185 9544
      3182 9540 3176 9540 3167 9528
TIME...MOT...LOC 1100Z 247DEG 46KT 3189 9582 3159 9593
          3134 9615
Special weather statement, Feb 10, 5:23 AM CST, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
523 AM CST SUN FEB 10 2013

TXZ161-162-175-101200-
LEON TX-LIMESTONE TX-ROBERTSON TX-
523 AM CST SUN FEB 10 2013

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHERN LIMESTONE COUNTY
  WEST CENTRAL LEON COUNTY
  NORTHEASTERN ROBERTSON COUNTY

AT 523 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 17 MILES SOUTH OF GROESBECK...MOVING NORTHEAST AT
50 MPH.

PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CST SUNDAY MORNING FOR
EASTERN TEXAS.

LAT...LON 3117 9659 3121 9662 3123 9660 3130 9665
      3133 9667 3155 9633 3142 9625 3142 9621
      3126 9610
TIME...MOT...LOC 1123Z 239DEG 45KT 3129 9654
Special weather statement, Feb 10, 5:26 AM CST, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
526 AM CST SUN FEB 10 2013

TXZ148-101200-
ANDERSON TX-
526 AM CST SUN FEB 10 2013

...SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN ANDERSON COUNTY

AT 526 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES NORTH OF
PALESTINE TO 5 MILES NORTHEAST OF PALESTINE TO 10 MILES SOUTHWEST OF
PALESTINE...MOVING EAST AT 60 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE PALESTINE...ELKHART AND
FRANKSTON.

PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE
STORMS.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CST SUNDAY MORNING FOR
EASTERN TEXAS.

LAT...LON 3151 9573 3155 9576 3156 9572 3164 9572
      3180 9561 3205 9570 3208 9542 3185 9544
      3183 9541 3177 9539 3175 9536 3174 9536
      3174 9534 3167 9527 3161 9525
TIME...MOT...LOC 1126Z 264DEG 51KT 3194 9554 3181 9550
          3165 9567

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 10, 12:12 AM CSTSevere Thunderstorm WarningFWDEastland, Stephens48 min
Feb 10, 12:30 AM CSTSevere Thunderstorm WarningFWDComanche, Eastland45 min
Feb 10, 12:40 AM CSTSevere Thunderstorm WarningFWDPalo Pinto65 min
Feb 10, 12:59 AM CSTSpecial Weather StatementFWDJack31 min
Feb 10, 1:13 AM CSTSevere Thunderstorm WarningFWDComanche, Eastland, Erath62 min
Feb 10, 1:24 AM CSTSevere Thunderstorm WarningFWDParker66 min
Feb 10, 1:56 AM CSTSevere Thunderstorm WarningFWDErath, Hood, Somervell64 min
Feb 10, 2:03 AM CSTSevere Thunderstorm WarningFWDTarrant57 min
Feb 10, 2:10 AM CSTSevere Thunderstorm WarningFWDComanche, Hamilton, Mills65 min
Feb 10, 2:27 AM CSTSevere Thunderstorm WarningFWDJohnson63 min
Feb 10, 2:30 AM CSTSevere Thunderstorm WarningFWDDenton45 min
Feb 10, 2:42 AM CSTSevere Thunderstorm WarningFWDCollin, Grayson63 min
Feb 10, 2:46 AM CSTSevere Thunderstorm WarningFWDBell59 min
Feb 10, 2:51 AM CSTSevere Thunderstorm WarningFWDFalls, McLennan54 min
Feb 10, 2:54 AM CSTSevere Thunderstorm WarningFWDDallas, Tarrant66 min
Feb 10, 3:26 AM CSTSevere Thunderstorm WarningFWDRockwall34 min
Feb 10, 3:37 AM CSTSevere Thunderstorm WarningFWDHunt53 min
Feb 10, 3:43 AM CSTSevere Thunderstorm WarningFWDFalls62 min
Feb 10, 3:47 AM CSTSevere Thunderstorm WarningFWDKaufman58 min
Feb 10, 3:52 AM CSTSpecial Weather StatementFWDHenderson, Navarro53 min
Feb 10, 3:55 AM CSTSevere Thunderstorm WarningFWDBell, Milam50 min
Feb 10, 4:22 AM CSTSpecial Weather StatementFWDLimestone23 min
Feb 10, 4:26 AM CSTSevere Thunderstorm WarningFWDLimestone64 min
Feb 10, 4:38 AM CSTSevere Thunderstorm WarningFWDFalls, Milam67 min
Feb 10, 5:00 AM CSTSpecial Weather StatementFWDAnderson30 min
Feb 10, 5:23 AM CSTSpecial Weather StatementFWDLimestone37 min
Feb 10, 5:26 AM CSTSpecial Weather StatementFWDAnderson34 min
Feb 10, 6:02 AM CSTSpecial Weather StatementFWDAnderson28 min

Nearby

Tornado Warnings in Texas, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.